# SDR SWIA20230329

- Difficulty date: March 29, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 41,544 hours, 41,263 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

D: L REV UNLOCKED AT FL 280C; MEL 78-30-1XCAT: C DUE 04/08/23L REV UNLOCKED AT FL 280 PERFORMED QRC/QRH (FLIGHT 4230 FILED CLOSED)MAR 29, 2023  STATION: SLC--DEFERRED LEFT ENGINE THRUST REVERSER PER MEL 78-30-1, MX ACTION COMPLIED WITH DEACTIVATED LEFT THRUST REVERSER PER AMM TASK 78-30-00-040-802, AND VERIFIED NO ASSOCIATED CAUTION OR WARNING MSG'S SHOWN AND NO THRUST REVERSER DAMAGE NOTED, PLACARD INSTALLED. MAR 30, 2023  STATION: SLC -- UNDEFERRED THE LH THRUST REVERSER IN REFERENCE TO AMM 78-30-00 VERIFIED THE RIG OF THE LH STOW, DEPLOY AND THROTTLE LOCKOUT MICROSWITCHES. FOUND THE LH STOW SWITCH OUT OF RIG. RIGGED LH STOW SWITCH IN REFERENCE TO AMM 78-37-01. OPS CHECK GOOD AT THIS TIME. PLACARDS REMOVED.RESEALED THE SPARE BULB KIT AS NECESSARY.
